| Catalog Number |
2112529 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2013017 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: a small white floater was found during final inspection.No patient involvement.
Additional Manufacturer Narrative
Exemption number e2013017.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).One filled bag was received for evaluation.Upon visual inspection by the naked eye, it was not possible to detect any foreign material.However, when the solution was filtered a 1 mm long white particle was found.This particle was identified as acrylonitrile butadiene styrene (abs) under ft-ir analysis.There is a component of the bag assembly that is made from abs.As a result, the component of the bag made from abs could not be excluded as the source of the contamination.The component containing abs is purchased from an approved supplier and goes through an incoming inspection before being used in production.A device history record review was performed for the component going back two years, and this review did not reveal any abnormalities or nonconformances.The supplier of the component was notified of this report.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.